Fuzzy stability of the Cauchy additive and quadratic type functional equation
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 523-535
https://doi.org/10.4134/CKMS.2012.27.3.523
Printed September 1, 2012
SunSook Jin and Yang-Hi Lee
Gongju National University of Education, Gongju National University of Education
Abstract : In this paper, we investigate a fuzzy version of stability for the functional equation $$ 2f(x + y) + f(x - y) + f(y-x) - 3f(x) - f(-x) - 3f( y) - f(-y) =0 $$ in the sense of M. Mirmostafaee and M. S. Moslehian.
Keywords : fuzzy normed space, fuzzy almost quadratic-additive mapping, Cauchy additive and quadratic type functional equation
MSC numbers : Primary 39B52
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd